# SDR SWAA2025012885456

- Difficulty date: January 13, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 29,800 hours, 14,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR MID ASSIST HANDLE LOOSE.<[01] SECURED HANDLE PER AMM 52-11-400.;[02] 02 - INSPECTED PER [AMM 52-11-31-400-802-NG (FORWARD ENTRY DOOR LINING INSTALLATION - PERMANENT)]
